Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Note on Lie ideals with symmetric bi-derivations in semiprime rings

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2022 (Journal Indexed in SCI) identifier identifier

Some results on ideals of semiprime rings with multiplicative generalized derivations

COMMUNICATIONS IN ALGEBRA, vol.46, pp.4905-4913, 2018 (Journal Indexed in SCI) identifier identifier

On (*)-(sigma, T)-Lie ideals of (*)-prime rings with derivation

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.5, pp.1240-1247, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

MULTIPLICATIVE GENERALIZED DERIVATIONS ON LIE IDEALS IN SEMIPRIME RINGS II

MISKOLC MATHEMATICAL NOTES, vol.18, no.1, pp.265-276, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings

UKRAINIAN MATHEMATICAL JOURNAL, vol.67, no.2, pp.323-331, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

NOTES ON GENERALIZED DERIVATIONS OF *-PRIME RINGS

MISKOLC MATHEMATICAL NOTES, vol.15, no.1, pp.117-123, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

A NOTE ON (sigma,tau)-DERIVATIONS OF RINGS WITH INVOLUTION

MISKOLC MATHEMATICAL NOTES, vol.15, no.2, pp.559-569, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Notes on Jordan (sigma, tau)*-derivations and Jordan triple (sigma, tau)*-derivations

AEQUATIONES MATHEMATICAE, vol.85, no.3, pp.581-591, 2013 (Journal Indexed in SCI) identifier identifier

ON RINGS OF QUOTIENTS OF SEMIPRIME Gamma-RINGS

MISKOLC MATHEMATICAL NOTES, vol.13, no.2, pp.397-414, 2012 (Journal Indexed in SCI) Creative Commons License identifier identifier

Generalized derivations on Lie ideals in prime rings

Turkish Journal Of Mathematics, vol.35, no.1, pp.23-28, 2011 (Journal Indexed in SCI Expanded)

NOTES ON THE COMMUTATIVITY OF PRIME NEAR-RINGS

MISKOLC MATHEMATICAL NOTES, vol.12, no.2, pp.193-200, 2011 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON (sigma, tau)-LIE IDEALS WITH GENERALIZED DERIVATION

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.47, no.6, pp.1121-1129, 2010 (Journal Indexed in SCI) Creative Commons License identifier identifier

Notes On Generalized (sigma, tau)-Derivation

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.123, pp.131-139, 2010 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

SOME RESULT ON LIE IDEALS WITH SYMMETRIC REVERSE BI-DERIVATIONS IN SEMIPRIME RINGS I

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.2, pp.309-319, 2021 (Journal Indexed in ESCI) identifier

Comparison of Jordan (sigma,tau)- Derivations and Jordan Triple (sigma,tau)- Derivations in Semiprime Rings

Adıyaman University Journal of Science, vol.10, no.1, pp.264-272, 2020 (Refereed Journals of Other Institutions)

On Generalized (Sigma,Tau)-Derivations in 3-Prime Near-Rings

Tamkang Journal of Mathematics, vol.51, no.1, 2020 (Journal Indexed in ESCI) identifier identifier

LIE IDEALS AND COMMUTATIVITY OF 2-TORSION FREE SEMIPRIME RINGS WITH GENERALIZED DERIVATION

East Asian Math. J., vol.36, no.1, pp.101-114, 2020 (Refereed Journals of Other Institutions)

Lie ideals and Jordan triple (α,β)-derivations in rings

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, vol.69, no.1, pp.528-539, 2020 (Refereed Journals of Other Institutions)

Remarks on -(σ,Ƭ)-Lie Ideals of -Prime Rings with Derivation

Fasciculi Mathematici, vol.60, no.1, pp.161-171, 2018 (Refereed Journals of Other Institutions)

Lie Ideals of Semiprime Rings with Generalized Derivations

Adıyaman University Journal of Science, vol.8, no.1, pp.1-12, 2018 (Refereed Journals of Other Institutions)

ON SEMIGROUP IDEALS OF PRIME NEAR-RINGS WITH GENERALIZED SEMIDERIVATION

Palestine Journal of Mathematics, vol.7, no.1, pp.243-250, 2018 (Refereed Journals of Other Institutions)

NOTES ON SYMMETRIC SKEW n-DERIVATION IN RINGS

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.33, no.4, pp.1113-1121, 2018 (Journal Indexed in ESCI) identifier identifier

Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals

Cumhuriyet Science Journal, vol.38, no.3, pp.473-479, 2017 (Other Refereed National Journals) identifier

On Gamma Ring of Quotientsof Semiprime Gamma Ring

Adıyaman University Journal of Science, vol.7, no.1, pp.12-36, 2017 (Other Refereed National Journals)

MULTIPLICATIVE GENERALIZED DERIVATIONS ON LIE IDEALS IN SEMIPRIME RINGS I

Palestine Journal of Mathematics, vol.6, no.1, pp.219-227, 2017 (Refereed Journals of Other Institutions)

RESULTS ON alpha-*CENTRALIZERS OF PRIME AND SEMIPRIME RINGS WITH INVOLUTION

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.1, pp.172-178, 2017 (Journal Indexed in ESCI) identifier

Genelleştirilmiş Türevli Yarıasal Halkaların Lie İdealleri Üzerine

Cumhuriyet Üniversitesi Fen-Edebiyat Fakültesi Fen Bilimleri Dergisi, vol.37, no.4, pp.359-370, 2016 (Refereed Journals of Other Institutions)

Semiprime Near-Rings with Multiplicative Generalized (teta,teta)–Derivations

Fasciculi Mathematici, vol.57, no.1, pp.105-119, 2016 (Refereed Journals of Other Institutions)

Some Results on Generalized (alpha,beta)-Derivations in -Prime Rings

International Journal of Mathematics and Mathematical Sciences, vol.2015, pp.1-6, 2015 (Refereed Journals of Other Institutions) Creative Commons License identifier

Notes on Generalized Jordan ( \sigma,\tau) -Derivations Of Semiprime Rings With Involution

Boletim da Sociedade Paranaense de Matemática, vol.32, no.1, pp.255-262, 2014 (Refereed Journals of Other Institutions) identifier

Lie ideals and (\alpha ,\beta ) -derivations of -prime rings

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.62, no.2, pp.245-251, 2013 (Refereed Journals of Other Institutions) identifier

Some results in semiprime rings with derivation

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.62, no.1, pp.11-20, 2013 (Other Refereed National Journals)

Some Results On Prime Rings With (Sigma,Tau)-Derivation

Advances in Algebra, vol.5, no.1, pp.11-16, 2012 (Refereed Journals of Other Institutions)

SOME COMMUTATIVITY THEOREMS OF PRIME RINGS WITH GENERALIZED (sigma,tau)-DERIVATION

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.26, no.3, pp.445-454, 2011 (Refereed Journals of Other Institutions) identifier

NOTES ON COMMUTATIVITY OF PRIME RINGS WITH GENERALIZED DERIVATION

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.58, no.2, pp.39-46, 2009 (Refereed Journals of Other Institutions)

Notes on ıdeals and orthogonal generalized (sigma,tau ) -derivations

East Asian Mathematical Journal, vol.24, no.4, pp.389-398, 2008 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On (sigma,tau)-Lie Ideals of -Prime Rings with Derivation

I. International Scientific and Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 October 2017

Genelleştirilmiş Türevli Yarı-asal Halkaların Lie İdealleri Üzerine

12. Ankara Matematik Günleri, Ankara, Turkey, 25 - 26 May 2017

Türevli Asal Halkaların -(sigma, tau)-Lie İdealleri Üzerine

12. Ankara Matematik Günleri, Ankara, Turkey, 25 - 26 May 2017

Lie Ideals of Semiprime Rings with Generalized Derivations

International Conference on Mathematics and Mathematics Education 2017, Şanlıurfa, Turkey, 11 - 13 May 2017

On Semigroup Ideals of Prime Near-Rings with Generalized Semiderivation

International Conference on Mathematics and Mathematics Education 2017, Şanlıurfa, Turkey, 11 - 13 May 2017

Çarpımsal Genelleştirilmiş Türev Yardımıyla Halkaların Değişmeli Olma Koşulları

IV. Kadın Matematikçiler Dernegi Çalıstayı, Ankara, Turkey, 28 - 29 April 2017

On -(sigma,tau)-Lie Ideals Of -Prime Rings With Derivation

IV. Kadın Matematikçiler Derneği Çalıştayı, Ankara, Turkey, 28 - 29 April 2017

Yarı Asal Halkaların Lie İdeali Üzerinde Çarpımsal Genelleştirilmiş Türevleri

10. Ankara Matematik Günleri, odtü, Ankara, Turkey, 11 - 12 June 2015

Semiprime Near Rings with Multiplicative Generalized theta theta Derivations

II. Kadın Matematikçiler Derneği Çalıştayı, Sivas, Turkey, 1 - 03 May 2015